Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Adverse reactions of contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hello
Doctor :   hi
Doctor :   how can i help u?
Doctor :   proceed wd the probs
User :   Can I ask you a question concerning Birth control, my gf started taking them and she is having mood swings, i feel there linked, it started just a few hours from starting on the pill.
Doctor :   ur Gfs age/profession
User :   she is 17 and going to collage
User :   no job right now
Doctor :   k
Doctor :   what pills shes taking
User :   I'm not exactly sure what pill she is taking but i know the school provides it to her for free
Doctor :   k
Doctor :   well there are ceratin adverse effects related wd the pills
User :   what should she do if the side effects are being caused by the pill?
Doctor :   well the adverse can be reduced by taking pills after the food
Doctor :   & never to take in the empty stomach
Doctor :   do some light exercises

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor